Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)

Error estimates for the numerical identification of a variable coefficient


Author: Richard S. Falk
Journal: Math. Comp. 40 (1983), 537-546
MSC: Primary 65N99; Secondary 65N30
MathSciNet review: 689469
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Error estimates are derived for the approximate identification of an unknown transmissivity coefficient in a partial differential equation describing a model problem in groundwater flow. The approximation scheme considered determines the coefficient by least squares fitting of the observed pressure data.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65N99, 65N30

Retrieve articles in all journals with MSC: 65N99, 65N30


Additional Information

DOI: http://dx.doi.org/10.1090/S0025-5718-1983-0689469-3
PII: S 0025-5718(1983)0689469-3
Keywords: Inverse problem, identification problem
Article copyright: © Copyright 1983 American Mathematical Society